# SDR FDEA201705191457

- Difficulty date: May 19, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 93,985 hours, 36,634 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sight Gauge
- Condition: Cloudy
- Location: Pax Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENTRY DOOR INSPECTION WINDOW FOR SLIDE PRESSURE GAUGE IS HAZED, MAKING IT DIFFICULT TO READ.   CLEANED THE SIGHT WINDOW IAW AMM: 20-30-02-2. OK FOR SERVICE.
